# SDR DALA14017920618

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 87,453 hours, 42,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  A LEFT AFT ENTRY DOOR EICAS MESSAGE OCCURED.  FLIGHT ATTENTED SAID HANDLE HAD POPPED UP.  ACFT REMAINED PRESSURIZED AT ALL TIMES.  F/A PUSHED HANDLE BACK DOWN AND THE EICAS MESSAGE WENT AWAY.  DURING THE REST OF THE FLIGHT THE HANDLE HAS POPPED UP A FEW MORE TIMES.  ALSO THE SLIDE LIGHT ILLUMINATES PERIODICALLY
